It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Spinal Cord Disorders Board Index
Pages: 1Showing 1 - 4 of 4 for rash from epidural. (0.008 seconds)


... Rosacia that flares up normally about every 3 months just not this severe.. A few months ago I took the Medrol pak and had a bad flare up. I just got a cervical epidural and on day 2 my face broke out in a bad rash like Rosacia . ... (1 replies)
... EVERY time I take steroids, whether its oral or an injection, I get the red faced thing. I dont know if its rosacea (prob. not), but alot of times I get it only on one side of my face and I look pretty odd! I know one of the side effects of steroids is that bigtime flushing. (1 replies)
Epidurals
Jan 3, 2004
... and l5 s1 both herniated from a fall from a canvas beach chair. ... (1 replies)

... depending on your age this is really common especially for people in 40s and up. Some people have it earlier ages from prior damage like injuries. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 01:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!